# SDR SWAA2025122941499

- Difficulty date: December 1, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 29,651 hours, 14,931 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1 ATTACH BRACKET HAD POSSIBLE CRACK AT RADUIS BS 727B.  VERIFIED CRACK INDICATION PER NDT PART 6 51-00-00 PROCEDURE 23.  REMOVED THE SEAT TRACK NR 1 ATTACH BRACKET IAW SRM 51-40-02.   MATCHED DRILLED FASTENER HOLES IN SPLICE STRAP IAW SRM 51-40-02.  INSTALLED NEW SPLICE STRAP AT NR 1 SEAT TRACK. IAW SRM 51-40-02.
